Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An expression for $ \vartheta\sb 1(nz)/\vartheta\sb 1(z)$


Author: W. N. Bailey
Journal: Proc. Amer. Math. Soc. 4 (1953), 569-572
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0057904-2
MathSciNet review: 0057904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0057904-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society